# SDR ASOA2012090702171

- Difficulty date: August 7, 2012
- Submitted: September 7, 2012
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 24,329 hours, 22,114 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3103215
- Condition: Corroded
- Location: Bs 364-394
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD SEAT TRACK IS CORRODED AT RBL 9 BS 364 - 394.  REMOVED DAMAGED FLOOR SEAT TRACK AND INSTALLED A NEW SEAT TRACK IAW AMM 53-01-11-400-802.
